Banks, Markets, and the Allocation of Risks in an Economy


Hellwig, Martin



URL: https://www.jstor.org/stable/40752066
Additional URL: https://www.researchgate.net/publication/23753469_...
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of Institutional and Theoretical Economics : JITE
Volume: 154
Issue number: 1
Page range: 328-345
Place of publication: Tübingen
Publishing house: Mohr Siebeck [u.a.]
ISSN: 0932-4569 , 1614-0559
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item